The fundamental theorem of mutual insurance

Albrecht, Peter ; Huggenberger, Markus

Additional URL:
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Insurance : Mathematics & Economics
Volume: 75
Page range: 180-188
Place of publication: Amsterdam
Publishing house: Elsevier ; North Holland Publ.
ISSN: 0167-6687
Publication language: English
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Außerfakultäre Einrichtungen > Institut für Versicherungswissenschaft
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Albrecht, Peter ; Huggenberger, Markus (2017) The fundamental theorem of mutual insurance. Insurance : Mathematics & Economics Amsterdam 75 180-188 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item